# SDR UALA2009090302765

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 76,659 hours, 9,429 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO (2) GALLEY EMERGENCY CROSS AISLE LIGHTS INOP BETWEEN DOOR 2L AND 2R.  FOUND CONNECTOR BY GALLEY WET AND REPLACED FEEDER CABLE.  OPS CHECK OKAY.
